| Model Number |
MICRO SUTURELASSO, SMALL CURVE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via sems (b)(4) that two ar-8701 suturelassos wires broke when pulling the thread.This case was completed with a new product of the same catalog number.No patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-8701 batch number 3241134581 was received for investigation visual inspection revealed that the nitinol wire was broken.Functional testing was performed by inserting a piece of nitinol wire through the shaft, and no resistance was encountered.The most probable cause of reported failure is excessive force during use.